# SDR SWIA200717675

- Difficulty date: January 16, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N703EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 11,277 hours, 7,962 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS SEEM TO BIND MOMENTARILY WHEN ROLLING.  MOST NOTICEABLE WHEN TURNING LEFT.  RE-POSITIONED CONTROL COLUMN WIRE BUNDLE.  OPERATIONAL CHECKS GOOD.
